# SDR ASAA2025011755725

- Difficulty date: January 17, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER MAIN SILL HAS COROSION. GROUNDED - YES. REMOVED CORROSION DETERMIND TO BE OUT OF LIMITS IAW BOEING 737-900 SRM 53-60-15-1A-1, REMOVED AND REPLACED AFT CARGO DOOR LOWER MAIN SILL WEB IAW BOEING 737-900 SRM 51-40-02-0G-0 W-1.5" O-.050 R-.025 L-1" D-.025".
